# SDR DALA2015110506882

- Difficulty date: November 4, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 36,235 hours, 16,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN UPPER EDGE AT AFT CORNER HAS PREVIOUS EDGE DAMAGE WITH NO REPAIR DECAL.  REPAIRED DAMAGE AT AFT CARGO DOOR EXTERIOR SKIN UPPER AFT EDGE IAW SRM 52-30-01, REPAIR 4.  CATEGORY B REPAIR, ADDITIONAL INSPECTION REQUIRED. INSPECTION THRESHOLD 37,500, TOTAL FLIGHT CYCLES, REPEAT INSPECTION ALTERNATIVE II REQUIRED AT 6000 TOTAL DOOR FLIGHT CYCLES IAW SRM 52-30-01
